Research output

Perfect-information games with lower-semicontinuous payoffs

Research output: Contribution to journalArticleAcademicpeer-review

Associated researcher

Associated organisations

Abstract

We prove that every multiplayer perfect-information game with bounded and lower-semicontinuous payoffs admits a subgame-perfect epsilon-equilibrium in pure strategies. This result complements Example 3 in Solan and Vieille [Solan, E., N. Vieille. 2003. Deterministic multi-player Dynkin games. J. Math. Econom. 39 911-929], which shows that a subgame-perfect epsilon-equilibrium in pure strategies need not exist when the payoffs are not lower-semicontinuous. In addition, if the range of payoffs is finite, we characterize in the form of a Folk Theorem the set of all plays and payoffs that are induced by subgame-perfect 0-equilibria in pure strategies.

    Research areas

  • perfect information, subgame-perfect equilibrium, lower-semicontinuous payoffs, 2-PLAYER STOCHASTIC GAMES, SUBGAME-PERFECTION, RECURSIVE GAMES, DETERMINACY
View graph of relations

Details

Original languageEnglish
Pages (from-to)742-755
Number of pages14
JournalMathematics of Operations Research
Volume35
Issue number4
DOIs
Publication statusPublished - Nov 2010